Actifed Multi-Action Dry Coughs
is a medicine which is used to help relieve dry coughs
and related congestion
symptoms. Actifed Multi-Action Dry Cough
- triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny noses and watery eyes,
- pseudoephedrine hydrochloride which is adecongestant that unblocks stuffy noses and
- dextromethorphan hydrobromide which is an antitussive to help stop dry and tickly coughing.
The medicine is for use in adults and children aged 12 years and over.
Active ingredients: ACTIFED Multi-Action Dry Coughs
contains 1.25 mg triprolidine hydrochloride, 30 mg pseudoephedrine hydrochloride and 10 mg dextromethorphan hydrobromide in each 5 ml.
Sorbitol solution (70 %), Sucrose, Sodium benzoate, Methyl hydroxybenzoate, Ponceau 4R, Ethanol (96%), Blackberry 72.385E, Levomenthol, Vanillin, Purified water.